Volume 5, Issue 2 (2017)
1. Solving the problem of optimal control with free initial state under
Kahina Louadj et al.
2. Numerical algorithm based on Bernstein polynomials for solving
nonlinear fractional diffusion-wave equation
Avipsita Chatterjee et al.
3. A mathematical approach to solving an inverse thermoelastic problem in a thin elliptic plate
Ishaque Khan et al.
4. Mean labeling on degree splitting graph of star graph
Silviya Francis, V Balaji
5. A Green’s function approach for the thermoelastic analysis of an
Tara Dhakate et al.
6. Stability analysis of a non-linear HIV/AIDS epidemic model with
vaccination and antiretroviral therapy
Debashis Biswas, Samares Pal
7. A note on the paper “Hu et al., Common coupled fixed point theorems for weakly compatible mappings in fuzzy metric spaces, Fixed Point Theory and Applications 2013, 2013:220”
Deepmala et al.
8. On the fractional Brownian motion: Hansdorff dimension and Fourier
expansion of fractional Brownian motion
Demba Bocar Ba